# SDR 96ZZZX257

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51208
- Make and model: Cessna 172P
- Aircraft serial: 17274280
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Part number: 052302011
- Condition: Corroded
- Location: Spar Cap
- Part time: 6,526 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERGRANULAR CORROSION IN SPAR CAP ANGLE.  CORROSION MIGRATED TO DOUBLER PLATE, PN 0523315-11.
